# SDR 95ZZZX4182

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98130
- Make and model: Piper PA-28-140
- Aircraft serial: 2826057
- System (JASC): 2720 · Rudder Control System
- Part: Support
- Part number: 6345T00
- Condition: Cracked
- Location: Rudder Bar
- Part time: 7,730 hours
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER PEDALS SPRUNG TO THREE-QUARTER RIGHT RUDDER FORWARD DURING FLIGHT.  COULD NOT BE CORRECTED WITH TRIM.  INSPECTION REVEALED CENTER SUPPORT CRACKED BOTH SIDES IN BEND RADIUS FROM OUTSIDE TOWARD CENTER.  UNABLE TO RERIG RUDDER.  DIFFICULT TO LOCATE BECAUSE OF POSITION IN AIRCRAFT.  REPLACEMENT AND RERIGGING CORRECTED ALL PROBLEMS.  SUBMITTER STATES SHOULD HAVE A SPECIAL INSPECTION NOTE IN 100-HOUR CHECKLIST DUE TO LOCATION NEAR OTHER FLIGHT CONTROLS AND PROBABILITY IF SERIOUS FLIGHT CONTROL MALFUNCTIONS.
